Michigan Mathematical Journal

Lusin's condition (N) and mappings with nonnegative Jacobians.

O. Martio and William P. Ziemer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 39, Issue 3 (1992), 495-508.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004603

Digital Object Identifier
doi:10.1307/mmj/1029004603

Mathematical Reviews number (MathSciNet)
MR1182504

Zentralblatt MATH identifier
0807.46032

Subjects
Primary: 26B35: Special properties of functions of several variables, Hölder conditions, etc.
Secondary: 26B10: Implicit function theorems, Jacobians, transformations with several variables 58C20: Differentiation theory (Gateaux, Fréchet, etc.) [See also 26Exx, 46G05] 73C50

Citation

Martio, O.; Ziemer, William P. Lusin's condition (N) and mappings with nonnegative Jacobians. Michigan Math. J. 39 (1992), no. 3, 495--508. doi:10.1307/mmj/1029004603. https://projecteuclid.org/euclid.mmj/1029004603


Export citation